# SDR C77A202002043046

- Difficulty date: October 16, 2019
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 31,884 hours, 19,719 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 17034105406
- Condition: Nicked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, INSPECTION DISCOVERED MINOR NICK/TOOLING DAMAGE ON THE RH WING #1 SPOILER ACTUATOR FITTING ASSEMBLY, P/N 170-34105-406. THERE ARE 14 AREAS OF DAMAGE ON THE ASSEMBLY. REF ETD2019-170-144300, FIGURE 1-4 FOR DAMAGE INFORMATION. THE DAMAGES ARE OUT OF LIMITS OF SRM PART II 57-71-00/AD01 BECAUSE THE BLEND-OUTS ARE LOCATED IN A NO DAMAGE ALLOWED AREA. EAMS REQUESTED AND RECEIVED A PERMANENT REPAIR IN THE FORM OF ETD2019-170-144300 WHICH PROVIDES A REPAIR BY BLEND-OUT. COMPASS ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MINOR REPAIR. WORK ORDER 2759395
